# SDR CA971016015

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg Nr 11
- Component: Bendix, 303000213
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF NR 11 TIRE BLEW LEAVING RUBBER ON RUNWAY. DURING TAXI BLEW NR 12 TIRE. REPLACED NR 11 AND NR 12 WHEEL ASSEMBLIES AND BRAKE ASSEMBLIES.
